MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091279-06
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after plugged in the scope will turn on but image did not show on the screen.This happened during a cysto/urethral dilation/left urs/laser.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Section g2 has been updated.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM   01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22722334
Report Number1221826-2025-01373
Device Sequence Number9664253
Product Code FGB
UDI-Device Identifier04048551428030
UDI-Public04048551428030
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number091279-06
Device Catalogue Number091279-06
Device Lot Number202412231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by ManufacturerNot provided
Not provided
08/29/2025
10/07/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/06/2025
08/07/2025
09/22/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight82 KG